Journals / Respiratory Case Reports / 2019 / Cilt: 8 - Sayı: 1

Tc-99m DTPA Klirens Yönteminin Amiodaron'un İndüklediği Akciğer Hasarının Uzun Dönem Takibinde Tanısal Gücü

The Diagnostic Facility of Tc-99m DTPA Clearance Method in the Long Term Follow-up of Improvement of Amiodarone-Induced Lung Damage

Pages
31–34
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Bu olgu sunumu, Tc-99m DTPA klirensinin ATAH tanısı ve uzun dönem tedavi takibinde yeterli bir metod olduğunu göstermektedir.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Amiodaronun tetiklediği akciğer hasarı (ATAH) bu ilacın doz kısıtlayıcı önemli bir yan etkisi olup tanısı klasik morfolojik yöntemlerle zordur.
📊
Key Findings & Data:Amiodaron önemli bir antiaritmik ilaç olsa da ciddi yan etkileri olup bunlardan birisi de akciğer hasarıdır.
💡
Conclusion & Impact:Bu olgu sunumu, Tc-99m DTPA klirensinin ATAH tanısı ve uzun dönem tedavi takibinde yeterli bir metod olduğunu göstermektedir.
🔬Design:Experimental Field Trial
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Amiodaronun tetiklediği akciğer hasarı (ATAH) bu ilacın doz kısıtlayıcı önemli bir yan etkisi olup tanısı klasik morfolojik yöntemlerle zordur. Amiodaron önemli bir antiaritmik ilaç olsa da ciddi yan etkileri olup bunlardan birisi de akciğer hasarıdır. Daha önceki gözlemler, Tc-99m DTPA klirensi hesaplanmasının bu akciğer hasarını göstermede doğru bir yöntem olduğunu göstermiştir. Elli sekiz yaşında erkek hasta, antiaritmik ilaç olarak amiodaron kullanmaktaydı. Hasta dispne yakınması ile geldi ancak konvansiyonel BT sonucu tanısal bir bulgu vermedi. ATAH tanısı ve ilacın kesilmesinden sonra uzun dönem takibinde Tc-99m DTPA görüntüleme yöntemi kullanıldı. Bu olgu sunumu, Tc-99m DTPA klirensinin ATAH tanısı ve uzun dönem tedavi takibinde yeterli bir metod olduğunu göstermektedir.

Özet

Amiodarone-induced lung damage (AILD) is a welldefined and important side effect of this drug which is challenging to diagnose with the classic morphological imaging methods. Although amiodarone is an efficient antiarrhythmic agent, there can be severe side effects, including lung damage. Previous observations have demonstrated that the technetiumlabeled diethylenetriamine pentaacetate (Tc-99m DTPA) clearance method is an accurate imaging modality in AILD. A 58-year-old male patient who used amiodarone as an antiarrhythmic agent presented with severe dyspnea but conventional computed tomography imaging revealed nothing diagnostic. Tc-99m DTPA clearance imaging was performed for the diagnosis and long-term follow-up of AILD after cessation of treatment. This case report describes the presence of AILD and long-term follow-up results of improvement using the Tc-99m DTPA clearance method.

🔖

Cite This Article

KOÇ, Z. P., KARA, P. Ö., ÇALIKOĞLU, M. (2019). Tc-99m DTPA Klirens Yönteminin Amiodaron'un İndüklediği Akciğer Hasarının Uzun Dönem Takibinde Tanısal Gücü. Respiratory Case Reports, Cilt: 8 - Sayı: 1, 31–34. https://ajindex.com/articles/297651

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Dirlik A, Erinc R, Ozcan Z, Atasever A, Bacakoglu F, Nalbantgil S, et al. Technetium-99m-DTPA aerosol scintigraphy in amiodarone induced pulmonary toxicity in comparison with Ga-67 scintigraphy. Ann Nucl Med 2002; 16:477-81. [CrossRef] 2. Durmus-Altun G, Altun A, Sami Salihoglu Y, Altaner S, Berkada S, Ozbay G. Value of technetium-99m diethyltriamine pentaaceticacid radioaerosol inhalation lung scintigraphy for the stage of amiodarone-induced pulmonary toxicity. Int J Cardiol 2004; 95:193-7. [CrossRef] 3. Martin WJ 2nd, Rosenow EC 3rd. Amiodarone pulmonary toxicity. Recognition and pathogenesis (Part 2). Chest 1988; 93:1242-8. [CrossRef] 4. Limper, A.H, Rosenow, E.C III. Drug-induced pulmonary disease. in: J.F Murray, J.A Nadel (Eds.) Text Book of Respiratory Medicine. 3rd ed. W.B. Saunder Company, Philadelphia; 2000:1971–84. 5. Durmuş-Altun G, Altun A, Aktas RG, Salihoglu YS, Yigitbasi NO. Use of iodine-123 metaiodobenzylguanidine scintigraphy for the detection of amiodarone induced pulmonary toxicity in a rabbit model: a comparative study with technetium-99m diethyltriaminepenta acetic acid radioaerosol scintigraphy. Ann Nucl Med 2005; 19:217- 24. [CrossRef] 6. Kaya GK, Ozdogan O, Guneri S, Tamc B, Durak H. Tc99m HMPAO scintigraphy in amiodarone-induced acute lung toxicity: comparison with Tc-99m DTPA inhalation scintigraphy. Clin Nucl Med 2006; 31:697-700. [CrossRef]